Acta Mechanica

, Volume 131, Issue 3, pp 169–175

Periodic unsteady flows of a non-Newtonian fluid

  • T. Hayat
  • S. Asghar
  • A. M. Siddiqui
Original Papers

DOI: 10.1007/BF01177223

Cite this article as:
Hayat, T., Asghar, S. & Siddiqui, A.M. Acta Mechanica (1998) 131: 169. doi:10.1007/BF01177223

Summary

Exact analytic solutions for the flow of non-Newtonian fluid generated by periodic oscillations of a rigid plate are discussed. Some interesting flows caused by certain special oscillations are also obtained.

Copyright information

© Springer-Verlag 1998

Authors and Affiliations

  • T. Hayat
    • 1
  • S. Asghar
    • 1
  • A. M. Siddiqui
    • 2
  1. 1.Department of MathematicsQuaid-I-Azam UniversityIslamabadPakistan
  2. 2.Department of MathematicsPennsylvania State UniversityYorkUSA